Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 85, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 26, 2007, 12:44 AM CDT for Brown County, Texas. It took effect at Jun 26, 2007, 12:50 AM CDT. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 12:44 AM CDT (05:44 UTC)
- In effect from
- Jun 26, 2007, 12:50 AM CDT
- Expired
- Jun 26, 2007, 4:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:00 AM CDT | FLASH FLOOD | Brownwood, TX | STREET FLOODING IN BROWNWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.7 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 415 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 2406 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSJT 260550 FFWSJT TXC049-260945- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1244 AM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS * UNTIL 445 AM CDT * AT 1243 AM CDT...RADAR HAS ESTIMATED 2 TO 3 OF RAINFALL HAS FALLEN FROM LAKE BROWNWOOD...NORTHWARD TO MAY AND CROSS CUT. THUNDERSTORMS CONTINUE TO GENERATE NEAR LAKE BROWNWOOD...THEN MOVE SLOWLY NORTH AT 5 TO 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS CUT AND MAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. THIS RAINFALL WILL FALL ON THE PECAN BAYOU RIVER BASIN...AND FLOW INTO LAKE BROWNWOOD...SO THERE WILL LIKLEY BE RISES ON LAKE BROWNWOOD. LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918 $$ 04
3 follow-up statements
000 WGUS74 KSJT 260636 FFSSJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 133 AM CDT TUE JUN 26 2007 TXC049-260945- BROWN TX- 133 AM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTHERN BROWN COUNTY... AT 130 AM CDT...A STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WAS LOCATED 6 MILES EAST OF CROSS CUT...OR ABOUT 22 MILES SOUTH OF CISCO. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING OVER LAKE BROWNWOOD AND IN SOUTHERN BROWN COUNTY BETWEEN INDIAN CREEK AND THE CITY OF BROWNWOOD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. WITH SOME AREAS AROUND LAKE BROWNWOOD...ALREADY AT 3 INCHES OF RAINFALL...FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS IS POSSIBLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918 $$ 04
000 WGUS74 KSJT 260721 FFSSJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 217 AM CDT TUE JUN 26 2007 TXC049-260945- BROWN TX- 217 AM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTHERN BROWN COUNTY... AT 216 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE LOCATED ALONG A LINE EXTENDING FROM MAY TO 7 MILES SOUTHEAST OF BROWNWOOD...MOVING EAST AT 5 MPH. THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR... EARLY...LAKE BROWNWOOD NEAR BYRDS STORE...BROWNWOOD AND 8 MILES EAST OF CROSS CUT BY 215 AM CDT... MAY BY 250 AM CDT... BLANKET BY 335 AM CDT... VERY HEAVY RAINFALL OF 3 INCHES CAN BE EXPECTED WITH THIS LINE OF STORMS. RADAR HAS ALREADY ESTIMATED 1 TO 3 INCHES OF RAINFALL OVER MUCH OF NORTHERN BROWN COUNTY. 4 TO 5 INCHES IS ESTIMATED 2 MILES NORTH OF MAY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918 $$ 04
000 WGUS74 KSJT 260833 FFSSJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 328 AM CDT TUE JUN 26 2007 TXC049-260945- BROWN TX- 328 AM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTHERN BROWN COUNTY... AT 325 AM CDT...RADAR INDICATED SHOWERS AND THUNDERSTORMS FROM BLANKET TO ZEPHYR...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH ARE LIKELY. ELSEWHERE...THUNDERSTORMS WITH LIGHT RAIN IN NORTHERN BROWN COUNTY...FROM CROSSCUT TO MAY AND RISING STAR...WILL PRODUCE RAINFALL AMOUNTS OF 1/10 INCH...AS THEY MOVE SOUTH AT 5 MPH. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN OVER MUCH OF NORTHERN BROWN COUNTY TONIGHT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918 $$ 04
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:26 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 26, 12:26 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1226 AM CDT TUE JUN 26 2007 .AVIATION... SLOW MOVING MCS IN MENARD COUNTY...SLOWLY MOVING SOUTH INTO KIMBLE COUNTY...TOWARD THE KJCT TAF SITE. SHOULD SEE IFR WITH HEAVY RAIN FROM 7Z TO 9Z...POSSIBLY UNTIL 10Z. MAY ALSO SEE SOME THUNDERSTORMS NEAR KBBD AND KSOA...BUT NOT DIRECTLY IN PATH. OTHERWISE MVFR CIGS UNTIL 17-18Z. WITH LITTLE CHANGE IN UPPER LEVEL LOW ... CAN EXPECT AFTERNOON AND NIGHT TIME THUNDERSTORMS... THROUGH NEXT 24 HOURS...AND BEYOND. && .PREV DISCUSSION... /ISSUED 712 PM CDT MON JUN 25 2007/ AVIATION... EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR THE NEXT 6 HOURS. ALTHOUGH VFR CONDITIONS WILL DOMINATE OVER THE NEXT 6 HOURS...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL WHICH WILL TEMPORARILY LOWER THE CEILING AND VISIBILITY TO AT LEAST IFR RANGES. AFTER MIDNIGHT TONIGHT...LOOK FOR STRATUS TO ONCE AGAIN RETURN TO WEST CENTRAL TEXAS FROM THE EAST. BY SUNRISE TOMORROW MORNING...EXPECT MVFR CONDITIONS TO DOMINATE. ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR...IFR CONDITIONS WILL DOMINATE WITH CEILINGS MAINLY IN THE 500 TO 1000 FEET ABOVE GROUND LEVEL RANGE. THE RETURNING STRATUS WILL LIKELY BRING LIGHT DRIZZLE TO WEST CENTRAL TEXAS TOMORROW MORNING. BY MID MORNING...LIGHT RAIN SHOWERS MAY DEVELOP AS A NEARLY STATIONARY UPPER- LEVEL LOW PRESSURE CENTER CONTINUES OVER NORTH CENTRAL TEXAS. AROUND NOON TOMORROW...LOOK FOR IMPROVING CONDITIONS AS CEILINGS LIFT INTO THE VFR RANGE. HOWEVER...THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AFTERNOON WITH THE CONTINUED POTENTIAL FOR HEAVY RAINFALL. 23/HUBER PREV DISCUSSION... /ISSUED 401 PM CDT MON JUN 25 2007/ DISCUSSION... A FLASH FLOOD WATCH HAS JUST BEEN ISSUED FOR OUR AREA ROUGHLY NORTH OF A LINE FROM SWEETWATER TO BALLINGER TO SAN SABA. THE SHEAR AXIS/TROUGH ALOFT HAS BECOME POSITIONED ACROSS OUR REGION FROM THE RED RIVER TO EAST OF DEL RIO. WEAK EMBEDDED CIRUCLATION HAS MOVED FROM OUR NORTHEASTERN COUNTIES TOWARD THE RED RIVER TODAY. A RATHER MOIST AIRMASS IS IN PLACE WITH PRECIPITABLE WATER VALUES IN THE 1.5 TO 2 INCH RANGE (HIGHEST OVER OUR EASTERN COUNTIES). THE MID-UPPER LEVEL TROUGH/SHEAR AXIS...WHICH IS TRAPPED IN THE FLOW PATTERN ALOFT...WILL MOVE LITTLE (PERHAPS DRIFTING A BIT EASTWARD) THROUGH WEDNESDAY. AREA RADARS AND LIGHTNING DETECTION THIS AFTERNOON SHOW SCATTERED SHOWERS/STORMS ACROSS THE BIG COUNTRY. NUMEROUS STORMS DEVELOPING ACROSS CENTRAL TEXAS AND INTO SAN SABA AND BROWN COUNTIES. ALL CONVECTION IS MOVING SLOWLY NORTHWARD. A REGENERATING TENDENCY IS SEEN ACROSS THE BIG COUNTRY. THE AREA ALONG AND EAST OF A LINE FROM BALLINGER AND WINTERS TO ABILENE TO ALBANY HAS ALREADY EXPERIENCED VERY HEAVY RAINFALL FROM LAST NIGHT AND THIS MORNING. SOME POCKETS WITHIN THIS AREA HAVE RECEIVED 4 TO 8 INCH AMOUNTS. GIVEN THE ABOVE MENTIONED TRENDS...WE HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT. THE CHANCE AND COVERAGE OF SHOWERS AND THUNDERSTORMS HAS INCREASED ACROSS WEST CENTRAL TEXAS WITH THIS SETUP. OUR EASTERN COUNTIES HAVE THE BEST CHANCE FOR THIS ACTIVITY THROUGH WEDNESDAY HOWEVER...UNCERTAINTY REMAINS ON THE PLACEMENT AND TIMING OF CONVECTION WITH PERSISTENT RAINFALL. THUS...HAVE DECIDED TO CARRY THIS INITIAL FLASH FLOOD WATCH UNTIL 7 AM TUESDAY. LATER SHIFTS WILL ASSESS THE LATEST MODEL DATA AND PRECIPITATION TRENDS TO DETERMINE FURTHER ADJUSTMENTS TO A FLASH FLOOD WATCH. EXPECT THE INCREASED CLOUD COVER AND HIGHER RAIN CHANCES TO KEEP HIGHS BELOW 90 DEGREES ACROSS WEST CENTRAL TEXAS FOR THE NEXT FEW DAYS. LATE IN THE WORK WEEK...THE SHEAR AXIS WEAKENS BUT IS STILL LOCATED IN OUR VICINITY. LATER IN THE WEEKEND...UPPER RIDGE IS PROGGED TO BUILD ACROSS THE SOUTHERN/CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS. THIS PLACES OUR AREA IN NNE FLOW ALOFT. WITH A LACK OF STRONG CAPPING OF THE AIRMASS PROGGED...COULD NOT RULE OUT POSSIBILITY OF STORMS DEVELOPING TO OUR NORTH AND MOVING DOWN INTO OUR AREA WITH ANY DISTURBANCES RIDING DOWN THE EAST SIDE OF THE RIDGE. FOR THESE REASONS...CARRYING SLIGHT CHANCE POPS IN THE EXTENDED PART OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 85 70 86 / 30 40 30 50 SAN ANGELO 72 86 72 86 / 30 30 30 40 JUNCTION 72 84 73 84 / 40 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR BROWN-CALLAHAN- COLEMAN-FISHER-HASKELL-JONES-NOLAN-RUNNELS-SAN SABA-SHACKELFORD- TAYLOR-THROCKMORTON. && 99/99/04
Hazardous weather outlook, Jun 25, 3:45 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 345 PM CDT MON JUN 25 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 345 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LOW...PLENTY OF LOW MOISTURE AND DAYTIME HEATING WILL PRODUCE SCATTERED STRONG THUNDERSTORMS ACROSS THE REGION. AN ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS... SMALL HAIL...FLOODING RAINFALL...AND CLOUD TO GROUND LIGHTNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT FOR AREAS ALONG AND NORTH OF A SWEETWATER...TO BALLINGER...TO SAN SABA LINE THROUGH 7 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE CHANCE FOR STORMS WILL CONTINUE THROUGH THE WEEKEND. THERE IS THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ALSO...AN ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE REQUIRED ON A LIMITED BASIS EACH DAY THIS WEEK. 11
In the hours before
Special weather statement, Jun 25, 9:42 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 942 PM CDT MON JUN 25 2007 TXZ072-073-168-260345- TOM GREEN TX-CONCHO TX-MENARD TX- 942 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT FOR TOM GREEN...CONCHO AND MENARD COUNTIES... AT 937 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM WALL 8 MILES SOUTHWEST OF EDEN TO DOOLE...MOVING SOUTH AT 5 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... THE EAST SIDE OF SAN ANGELO BY 10 PM CDT MENARD BY 1045 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:24 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1024 PM CDT MON JUN 25 2007 TXZ073-154-168-260430- CONCHO TX-MCCULLOCH TX-MENARD TX- 1024 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CONCHO...MCCULLOCH AND MENARD COUNTIES... AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF MELVIN...OR ABOUT 17 MILES WEST OF BRADY...MOVING SOUTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MELVIN BY 1040 PM CDT... BRADY LAKE BY 1115 PM CDT... THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 1125 PM CDT... BRADY BY 1130 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:49 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1049 PM CDT MON JUN 25 2007 TXZ168-260445- MENARD TX- 1049 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR MENARD COUNTY... AT 1046 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 12 MILES NORTHWEST OF MENARD...MOVING SOUTH AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 864 BY 1145 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1102 PM CDT MON JUN 25 2007 TXZ073-260500- CONCHO TX- 1102 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT FOR NORTHERN CONCHO COUNTY... AT 1059 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHEAST OF LOWAKE...OR ABOUT 7 MILES WEST OF PAINT ROCK...MOVING SOUTHEAST AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1110 PM CDT PAINT ROCK AND EOLA BY 1130 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:22 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1122 PM CDT MON JUN 25 2007 TXZ170-260515- MASON TX- 1122 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT FOR MASON COUNTY... AT 1120 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES NORTH OF STREETER...OR ABOUT 15 MILES NORTHWEST OF MASON...MOVING SOUTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... STREETER AND KATEMCY BY 1140 PM CDT MASON BY MIDNIGHT CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:31 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1131 PM CDT MON JUN 25 2007 TXZ140-260530- BROWN TX- 1131 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR NORTHERN BROWN COUNTY... AT 1129 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF LAKE BROWNWOOD NEAR THRIFTY...OR ABOUT 15 MILES NORTHWEST OF EARLY...MOVING EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THRIFTY BY 1145 PM CDT LAKE BROWNWOOD NEAR BYRDS STORE BY 1155 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| Jun 25, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 47 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 48 min |
| Jun 25, 8:37 PM CDT | Flash Flood Warning | SJT | Concho | 4 hr |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 47 min |
| Jun 26, 12:15 AM CDT | Flash Flood Warning | SJT | Menard | 4 hr |
| Jun 26, 6:25 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 50 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.